# SDR SWAA117851

- Difficulty date: November 11, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 19,396 hours, 11,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EEPLS COVER LOOSE.  REMOVED AND REPLACED EEPLS PER MM.
